Integral completeness of locally convex spaces

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A locally convex space X is said to be integrally complete if each continuous mapping f: [0, 1] --> X is Riemann integrable. A criterion for integral completeness is established. Readily verifiable sufficient conditions of integral completeness are proved.
Original languageEnglish
Pages (from-to)402-412
Number of pages11
JournalRussian Journal of Mathematical Physics
Volume7
Issue number4
Publication statusPublished - Oct 2000

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Fingerprint Dive into the research topics of 'Integral completeness of locally convex spaces'. Together they form a unique fingerprint.

Cite this